# SDR USAA2011080100019

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 69,568 hours, 30,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A7179
- Condition: Faulty
- Location: Cabin
- Part time: 23,718 hours, 13,310 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS EMERGENCY LIGHT TEST FAULT: EXT LOADS FWD L MSG.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT SLIDE RAFT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-44-000-012 AND 25-62-44-400-007.
